# SDR 39LA2014010849

- Difficulty date: January 8, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N635AR
- Make and model: Dhav DHC8103
- Aircraft serial: 047
- Aircraft time: 39,376 hours, 51,049 cycles
- Engine: Pwa PW120A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 85311483
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL SUPPORT ANGLE FOR RADAR CRACKED ON UPPER END.  REPAIRED RT VERTICAL SUPPORT ANGLE FOR RADAR ON UPPER END IAW RD 8-53-7275.
